Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hypertensive, coversyl AM, nebula, gastritis a side effect ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
Hello doctor,
My name is XXXXXXX I have hypertension problem, i am taking Coversyl AM & Nebula. My problem is that I wanted to know the can I have gastritis problem dueto these medicines
Posted Sun, 15 Apr 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Pragnesh Vachharajani 34 minutes later
Dear XXXXXXX thanks for posting query.

Tablet Coversyl AM is a combination of Perindropil and amlodepine.Nebula is again an anti hypertensive drug.

This drugs in most of the cases does not cause any gastric discomfort or gastritis.You need to look for other cause like any other pain killer drugs,stress,improper diet planning,high fat and spicy food etc.

It is better that you talk to your doctor during follow up visit with him for your blood pressure.

In the mean time please do not avoid the anti hypertensive drugs,avoid heavy diet,take light diet,avoid spices and fermented food.Take your meals regularly and if possible avoid stress.

I hope I have answered your query,I will be available for follow ups as well.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor